been taking this medicine for quite a few years and don't know if it's really helping and I'm having trouble losing weight and I think this may be some of the problem
You need to continue to take it. call your doctor as soon as you can, not to scare you but your tsh (thyroid-stimulating hormone) may be to low. you just need to get some blood drawn to find out the issue. its probably nothing to serious but something that should be taken care of. Ive had to have my dosage heightened due to the same issue your having, I was diagnosed with hypothyroidism 9 yrs ago, our hormones change over time, so don't be worried when you need to heighten or lower your dosage.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I don't like having to take levothyroxine I am basicly a healty runner so what can happen if I disc?
Posted 11 Mar 2010 • 1 answer
Posted 5 Nov 2011 • 1 answer
Posted 9 Jan 2012 • 4 answers
Posted 29 Sep 2012 • 2 answers
Posted 5 May 2016 • 0 answers